Lancaster EPrints

Ionospheric boundary conditions of hydromagnetic waves: The dependence on azimuthal wavenumber and a case study

Yeoman, T.K. and Lester, M. and Orr, D. and Lühr, H. (1990) Ionospheric boundary conditions of hydromagnetic waves: The dependence on azimuthal wavenumber and a case study. Planetary and Space Science, 38 (10). pp. 1315-1325. ISSN 0032-0633

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Planetary and Space Science
Uncontrolled Keywords: magnetometer DCS-publications-id ; art-369 ; DCS-publications-credits ; samnet
Subjects:
Departments:
ID Code: 35191
Deposited By: Dr Steve Marple
Deposited On: 18 Jan 2011 11:03
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 17:46
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/35191

Actions (login required)

View Item